# SDR SWAA2020111831105

- Difficulty date: November 17, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 34,589 hours, 20,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT BATTERIES FAILED CAPACITY CHECK AT LOCATIONS M01668; M01669; M01670; M01672 AND M01673.  REMOVED AND REPLACED CABIN EMERGENCY LIGHT BATTERIES AT LOCATIONS M01668; M01669; M01670; M01672 AND M01673, PER AMM 33-51-06.
